RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 104, Number 2, Pages 248–259 (Mi tmf1335)  

Quantum solitons with cylindrical symmetry

N. Chepilko, A. Kobushkin, A. Syamtomov

Institute of Physics, National Academy of Sciences of Ukraine, Kiev, Ukraine, Bogolyubov Institute for Theoretical Physics, Kiev-143, Ukraine

Abstract: Soliton solutions with cylindrical symmetry are investigated within the nonlinear $\sigma$-model disregarding the Skyrme-stabilization term. The solitons are stabilized by quantization of the collective breathing mode and collapse in the $\hbar \rightarrow 0$ limit. It is shown that for such stabilization mechanism the model, apart from the solitons with integer topological number ${\mathbf B}$, admits the solitons with half-odd ${\mathbf B}$. The solitons with integer ${\mathbf B}$ have standard spin-isospin classification, but the ${\mathbf B}={\displaystyle {1\over 2}}$ solitons are shown to be characterized by spin, isospin and some additional “momentum”.

Full text: PDF file (1146 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 104:2, 961–970

Bibliographic databases:

Received: 27.07.1994
Language: English

Citation: N. Chepilko, A. Kobushkin, A. Syamtomov, “Quantum solitons with cylindrical symmetry”, TMF, 104:2 (1995), 248–259; Theoret. and Math. Phys., 104:2 (1995), 961–970

Citation in format AMSBIB
\Bibitem{CheKobSya95}
\by N.~Chepilko, A.~Kobushkin, A.~Syamtomov
\paper Quantum solitons with cylindrical symmetry
\jour TMF
\yr 1995
\vol 104
\issue 2
\pages 248--259
\mathnet{http://mi.mathnet.ru/tmf1335}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1488673}
\zmath{https://zbmath.org/?q=an:0856.35105}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 104
\issue 2
\pages 961--970
\crossref{https://doi.org/10.1007/BF02065976}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UD33400004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1335
  • http://mi.mathnet.ru/eng/tmf/v104/i2/p248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:150
    Full text:48
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019